# SDR AALA20130816002

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 71,344 hours, 38,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR PORTABLE EMERGENCY LIGHT FAILED TEST.  REPLACE LT NR 1 DOOR PORTABLE EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
